# SDR AALA2009021901011

- Difficulty date: February 19, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHT IN ROW 28 INOPERATIVE.  REPLACED LAMP FOR SEAT MOUNTED EMERGENCY LIGHT IN ROW 28.
